# SDR ASAA2021022434187

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,472 hours, 13,157 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT VTK ON F/O'S DU FOR ABOUT 30 SECONDS.  GROUNDED - YES.  PERFORMED B737-800 FIM 34-61 TASK 836, FMC RESET OPS NORMAL FAULT INTERMITTENT.
